Previous |  Up |  Next

Article

Keywords:
numerical range; weighted Hardy space; compact operator; composition operator
Summary:
The aim of the paper is to propose a definition of numerical range of an operator on reflexive Banach spaces. Under this definition the numerical range will possess the basic properties of a canonical numerical range. We will determine necessary and sufficient conditions under which the numerical range of a composition operator on a weighted Hardy space is closed. We will also give some necessary conditions to show that when the closure of the numerical range of a composition operator on a small weighted Hardy space has zero.
References:
[1] Bauer, F. L.: On the field of values subordinate to a norm. Numer. Math. 4 (1962), 103-113. DOI 10.1007/BF01386300 | MR 0145329 | Zbl 0117.11004
[2] Bonsall, F. F., Duncan, J.: Numerical Ranges II. London Mathematical Society Lecture Note Series. 10. London: Cambridge University Press. VII (1973). MR 0442682 | Zbl 0262.47001
[3] Cowen, C. C., MacCluer, B. D.: Composition Operators on Spaces of Analytic Functions. Studies in Advanced Mathematics. Boca Raton, FL: CRC Press. xii (1995). MR 1397026 | Zbl 0873.47017
[4] Gustafson, K. E., Rao, D. K. M.: Numerical Range. The Field of Values of Linear Operators and Matrices. Universitext. New York, NY: Springer. xiv (1996). MR 1417493 | Zbl 0874.47003
[5] Halmos, P. R.: A Hilbert Space Problem Book. Graduate Texts in Mathematics, 19. New York-Heidelberg-Berlin: Springer-Verlag. XVII (1982). MR 0675952 | Zbl 0496.47001
[6] Hausdorff, F.: Der Wertvorrat einer Bilinearform. Math. Zeitschr. 3 (1919), 314-316 German. DOI 10.1007/BF01292610 | MR 1544350
[7] Jahedi, K., Yousefi, B.: On the weighted Hardy spaces. J. Math. Extension 1 (2006), 45-55. MR 2985714
[8] Lumer, G.: Semi-inner-product spaces. Trans. Am. Math. Soc. 100 (1961), 29-43. DOI 10.1090/S0002-9947-1961-0133024-2 | MR 0133024 | Zbl 0102.32701
[9] Seddighi, K., Yousefi, B.: On the reflexivity of operators on function spaces. Proc. Am. Math. Soc. 116 (1992), 45-52. DOI 10.1090/S0002-9939-1992-1104402-5 | MR 1104402 | Zbl 0806.47026
[10] Shapiro, J. H.: Composition Operators and Classical Function Theory. Universitext: Tracts in Mathematics. New York: Springer-Verlag. xiii (1993). MR 1237406 | Zbl 0791.30033
[11] Shapiro, J.: Compact composition operators on spaces of boundary-regular holomorphic functions. Proc. Am. Math. Soc. 100 (1987), 49-57. DOI 10.1090/S0002-9939-1987-0883400-9 | MR 0883400 | Zbl 0622.47028
[12] Sheilds, A. L.: Weighted shift operators and analytic function theory. Topic Operator Theory, math. Survays 13 (1974), 49-128. DOI 10.1090/surv/013/02
[13] Toeplitz, O.: Das algebraische Analogen zu einem Satze von Fejér. Math. Zs. 2 (1918), 187-197. DOI 10.1007/BF01212904 | MR 1544315
[14] Yang, K. B., Zhou, Z. H.: Essentional norm of difference of composition operators on Bloch space. Czech. Math. J. 60 (2010), 1139-1152. DOI 10.1007/s10587-010-0079-2 | MR 2738975
[15] Yousefi, B.: On the space $l^p(\beta)$. Rend. Circ. Mat. Palermo, II. Ser. 49 (2000), 115-120. MR 1753456
[16] Yousefi, B., Jahedi, K.: Application of Rosenthal-Dor Theorem on Banach space of formal power series. Islamic Azad University Journal of Sciences. Fall (2001), 3147-3168.
[17] Yousefi, B.: Unicellularity of the multiplication operator on Banach spaces of formal power series. Stud. Math. 147 (2001), 201-209. DOI 10.4064/sm147-3-1 | MR 1853768 | Zbl 0995.47020
[18] Yousefi, B.: Bounded analytic structure of the Banach space of formal power series. Rend. Circ. Mat. Palermo (2) 51 (2002), 403-410. DOI 10.1007/BF02871850 | MR 1947463 | Zbl 1194.47035
[19] Yousefi, B., Jahedi, S.: Composition operators on Banach space of formal power series. Boll. Unione Mat. Ital., Sez. B, Artic. Ric. Mat. (8) 6 (2003), 481-487. MR 1988217
[20] Yousefi, B.: Strictly cyclic algebra of operators acting on Banach spaces $H^{p}(\beta)$. Czech. Math. J. 54 (2004), 261-266. DOI 10.1023/B:CMAJ.0000027266.18148.90 | MR 2040238
[21] Yousefi, B., Soltani, R.: On the Hilbert space of formal power series. Honam Math. Jour. 26 (2004), 299-308. MR 2155909
[22] Yousefi, B.: Composition operators on weighted Hardy spaces. Kyungpook Math. J. 44 (2004), 319-324. MR 2095415 | Zbl 1085.47031
[23] Yousefi, B., Dehghan, Y. N.: Reflexivity on weighted Hardy spaces. Southeast Asian Bull. Math. 28 (2004), 587-593. MR 2084748 | Zbl 1081.47039
[24] Yousefi, B.: On the eighteenth question of Allen Shields. Int. J. Math. 16 (2005), 37-42. DOI 10.1142/S0129167X05002758 | MR 2115676 | Zbl 1081.47038
[25] Yousefi, B., Kashkuli, A. I.: Cyclicity and uncellularity of the differentiation operator on Banach spaces of formal power series. Math. Proc. R. Ir. Acad. 105A (2005), 1-7. DOI 10.3318/PRIA.2005.105.1.1 | MR 2138718 | Zbl 1089.47026
[26] Yousefi, B., Haghkhah, S.: Numerical range of composition operators on weighted Hardy spaces. Int. J. Contemp. Math. Sci. 2 (2007), 1341-1346. MR 2380196 | Zbl 1159.47011
Partner of
EuDML logo